| Home | E-Submission | Sitemap | Editorial Office |  
top_img
Ann Clin Neurophysiol > Volume 10(1); 2008 > Article
Ann Clin Neurophysiol. 2008; 10(1): 74-78.
A Case of Sensory Neuronopathy Caused by Pyridoxine Intoxication
Ji-Sun Kim, Kyung-Bok Lee, Hakjae Roh, and Moo-Young Ahn
Copyright © 2008 The Korean Society of Clinical Neurophysiology
This is an Open Access article distributed under the terms of the Creative Commons Attribution Non-Commercial License (http://creativecommons.org/licenses/by-nc/4.0) which permits unrestricted non-commercial use, distribution, and reproduction in any medium, provided the original work is properly cited.
ABSTRACT
Pyridoxine has been known as an essential cofactor in many important biological reactions of tissue metabolism including blood, skin, and central nervous system. Nowadays, vitamins are widely consumed because of the belief that they provide health benefits with no harm. We report a patient with sensory ataxia who had a 3-year history of excessive vitamin B6 intake. Her clinical and electrodiagnostic findings were characteristic of sensory neuronopathy, which were probably caused by pyridoxine intoxication. Physicians should be aware of the toxicities of megavitamin therapy.
Key words: Sensory neuronopathy, Intoxication, Pyridoxine
Editorial Office
Department of Neurology, Gyeongsang National University Changwon Hospital,
11, Samjeongja-ro, Seongsan-gu, Changwon-si, Gyeongsangnam-do, Republic of Korea
TEL : +82-10-3396-7312    FAX : +82-82-55-214-2638   E-mail: acn.journal@gmail.com
About |  Browse Articles |  Current Issue |  For Authors and Reviewers
Copyright © The Korean Society of Clinical Neurophysiology.           Developed in M2PI